# SDR SWAA2024022140058

- Difficulty date: January 11, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT B264; PANEL 232DF IS DELAMINATED AT THE FWD O/B CORNER DOT B264 PANEL 232DF IS DELAMINATED AT THE FWD O/B CORNER<[01] FABRICATED NEW PANEL 232DF IAW SWA B737-800 SRM 53-00-50-2R-0 AND BOEING B737-800 DWG 143A5810 REV: A. AND MPM 54-08-01; REV#23-16.
